# SDR 1DJA 202403080001

- Difficulty date: March 4, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N88JJ
- Make and model: Cessna 680SOV
- Aircraft serial: 0277
- Aircraft time: 4,436 hours, 3,104 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: 47359717
- Part serial: 17761665
- Condition: False Indication
- Location: Cargo
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LISTED AIRCRAFT EXPERIENCED AN IN FLIGHT BAGGAGE FIRE INDICATION.  ON LANDING IT WAS FOUND THE INDICATION WAS ERRONEOUS AND CAUSED BY EXTREME DUST TO ACTIVATE THE OPTICAL SENSOR IN THE SMOKE DETECTOR.
